Stability and instability for Gevrey quasi-convex near-integrable hamiltonian systems
Publications Mathématiques de l'IHÉS, Volume 96 (2003), pp. 199-275.
@article{PMIHES_2003__96__199_0,
     author = {Marco, Jean-Pierre and Sauzin, David},
     title = {Stability and instability for {Gevrey} quasi-convex near-integrable hamiltonian systems},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {199--275},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {96},
     year = {2003},
     mrnumber = {1986314},
     zbl = {1086.37031},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_2003__96__199_0/}
}
TY  - JOUR
AU  - Marco, Jean-Pierre
AU  - Sauzin, David
TI  - Stability and instability for Gevrey quasi-convex near-integrable hamiltonian systems
JO  - Publications Mathématiques de l'IHÉS
PY  - 2003
SP  - 199
EP  - 275
VL  - 96
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_2003__96__199_0/
LA  - en
ID  - PMIHES_2003__96__199_0
ER  - 
%0 Journal Article
%A Marco, Jean-Pierre
%A Sauzin, David
%T Stability and instability for Gevrey quasi-convex near-integrable hamiltonian systems
%J Publications Mathématiques de l'IHÉS
%D 2003
%P 199-275
%V 96
%I Institut des Hautes Études Scientifiques
%U http://www.numdam.org/item/PMIHES_2003__96__199_0/
%G en
%F PMIHES_2003__96__199_0
Marco, Jean-Pierre; Sauzin, David. Stability and instability for Gevrey quasi-convex near-integrable hamiltonian systems. Publications Mathématiques de l'IHÉS, Volume 96 (2003), pp. 199-275. http://www.numdam.org/item/PMIHES_2003__96__199_0/

[Arn64] V. I. Arnold, Instability of dynamical systems with several degrees of freedom, Dokl. Akad. Nauk SSSR 156 (1964), 9-12; Soviet Math. Dokl. 5 (1964), 581-585. | MR | Zbl

[AA67] V. I. Arnold and A. Avez, Problèmes ergodiques de la mécanique classique, Gauthier-Villars, Paris (1967). | MR | Zbl

[Art91] M. Artin, Algebra, Prentice Hall, Englewood Cliffs, New Jersey (1991). | MR | Zbl

[Bae95] C. Baesens, Gevrey series and dynamical bifurcations for analytic slow-fast mappings, Nonlinearity 8 (1995), 179-201. | MR | Zbl

[Bal94] W. Balser, From divergent power series to analytic functions, Lecture Notes in Mathematics 1582, Springer-Verlag, Berlin Heidelberg (1994). | MR | Zbl

[BG86] G. Benettin and G. Gallavotti, Stability of motions near resonances in quasi-integrable Hamiltonian systems, J. Phys. Stat. 44 (1986), 293-338. | MR | Zbl

[BGG85] G. Benettin, L. Galgani and A. Giorgilli, A proof of Nekhoroshev's theorem for the stability times in nearly integrable Hamiltonian systems, Celestial Mech. 37 (1985), 1-25. | Zbl

[Be96] U. Bessi, An approach to Arnold's diffusion through the calculus of variations, Nonlinear Anal. TMA 26 (1996), 1115-1135. | Zbl

[Be97] U. Bessi, Arnold's example with three rotators, Nonlinearity 10 (1997), 763-781. | Zbl

[BT99] S. Bolotin and D. Treschev, Unbounded growth of energy in nonautonomous Hamiltonian systems, Non-linearity 12 (1999), 365-388. | MR | Zbl

[CD93] M. Canalis-Durand, Solution formelle Gevrey d'une équation singulièrement perturbée, Asymptotic Analysis 7 (1993), 1-32. | Zbl

[Ca59] J. W. S. Cassels, An introduction to the geometry of numbers, Grundlehren Math. Wiss. 99, Springer-Verlag, Berlin Göttingen Heidelberg (1959). | MR | Zbl

[DLS00] A. Delshams, R. De La Llave and T. M. Seara, A geometric approach to the existence of orbits with unbounded energy in generic periodic perturbations by a potential of generic geodesic flows of T 2 , Comm. Math. Phys. 209 (2000), 353-392. | MR | Zbl

[Do86] R. Douady, Stabilité ou instabilité des points fixes elliptiques, Ann. Sc. Éc. Norm. Sup. 21 (1988), 1-46. | Numdam | MR | Zbl

[Dy80] E. M. DYN'KIN, Pseudo-analytic extension of smooth functions. The uniform scale, Twelve papers in analysis, Amer. Math. Soc. Transl. 115 (1980), 33-58. | Zbl

[El97] L. H. Eliasson, Discrete one-dimensional quasi-periodic Schrödinger operators with pure point spectrum, Acta Math. 179 (1997), 153-196. | MR | Zbl

[Ga86] G. Gallavotti, Quasi-integrable mechanical systems, Phénomènes critiques, systèmes aléatoires, théories de jauge, part II, Les Houches 1984, K. Osterwalder and R. Stora eds., North-Holland, Amsterdam New York (1986), 539-624. | MR | Zbl

[Ge18] M. Gevrey, Sur la nature analytique des solutions des équations aux dérivées partielles, Ann. Sc. Éc. Norm. Sup. 35 (1928), 129-190. | JFM | Numdam

[Gr99] T. GRAMCHEV, Gevrey class, Encyclopaedia of Mathematics, Suppl. II, Kluwer, Doordrecht (1999).

[GP95] T. GRAMCHEV and G. POPOV, Nekhoroshev type estimates for billiard ball maps, Ann. Inst. Fourier 45 (1995), 859-895. | Numdam | MR

[Ko79] H. Komatsu, The implicit function theorem for ultradifferentiable mappings, Proc. Japan Acad. Ser. A 55 (1979), 69-72. | MR | Zbl

[Ku93] S. Kuksin, On the inclusion of an almost integrable analytic symplectomorphism into a Hamiltonian flow, Russian J. Math. Phys. 1 (1993), 191-207. | MR | Zbl

[KP94] S. Kuksin and J. Pöschel, On the inclusion of analytic symplectic maps in analytic Hamiltonian flows and its applications, Seminar on Dynamical Systems (St. Petersburg, 1991), Progr. Nonlinear Differential Equations Appl. 12, Birkhäuser, Basel (1994), 96-116. | MR | Zbl

[Lo92] P. Lochak, Canonical perturbation theory via simultaneous approximation, Usp. Mat. Nauk 47 (1992), 59- 140; Russian Math. Surveys 47 (1992), 57-133. | MR | Zbl

[Lo93] P. Lochak, Hamiltonian perturbation theory: periodic orbits, resonances and intermittency, Nonlinearity 6 (1993), 885-904. | MR | Zbl

[LN92] P. Lochak and A. I. Neishtadt, Estimates in the theorem of N. N. Nekhorocheff for systems with a quasi- convex Hamiltonian, Chaos 2 (1992), 495-499. | MR | Zbl

[LNN93] P. Lochak, A. I. Neishtadt and L. Niederman, Stability of nearly integrable convex Hamiltonian systems over exponentially long times, Proc. 1991 Euler Institute Conf. on Dynamical Systems, Birkhäuser, Boston (1993). | MR | Zbl

[LMS03] P. Lochak, J.-P. Marco and D. Sauzin, On the splitting of the invariant manifolds in multidimensional near-integrable Hamiltonian systems, Memoirs of the Amer. Math. Soc. 163 (2003). | MR | Zbl

[Mat93] J. Mather, Variational construction of connecting orbits, Ann. Inst. Fourier 43 (1993), 1349-1386. | Numdam | MR | Zbl

[Mal95] B. Malgrange, Resommation des séries divergentes, Expo. Math. 13 (1995), 163-222. | MR | Zbl

[Nei84] A. I. Neishtadt, The separation of motions in systems with rapidly rotating phase, Prikl. Mat. Mekh. 48, 2 (1984), 197-204; J. Appl. Math. Mech. 48, 2 (1984), 133-139. | MR | Zbl

[Nekh77] N. N. Nekhoroshev, An exponential estimate of the time of stability of nearly integrable Hamiltonian systems, Usp. Mat. Nauk 32 (1977), 5-66; Russian Math. Surveys 32 (1977), 1-65. | MR | Zbl

[Ni00] L. Niederman, Exponential stability for small perturbations of steep integrable Hamiltonian systems, Preprint University of Paris-Sud 2000-73 (2000), to appear in Ergod. Th. and Dyn. Syst. | MR | Zbl

[Po00] G. Popov, Invariant tori, effective stability, and quasimodes with exponentially small error terms. I. Birkhoff normal forms, Ann. Henri Poincaré 1 (2000), 223-248. | MR | Zbl

[Po93] J. Pöschel, Nekhoroshev estimates for quasi-convex Hamiltonian systems, Math. Z. 213 (1993), 187-216. | MR | Zbl

[PT97] A. V. Pronin and D. V. Treschev, On the inclusion of analytic maps into analytic flows, Reg. Chaot. Dyn. 2, 2 (1997), 14-24. | MR | Zbl

[Ra80] J.-P. RAMIS, Les séries k-sommables et leurs applications, Proc. 1979 ‘Les Houches' (Analysis, Microlocal Calculus and Relativistic Quantum Theory), Lecture Notes in Physics 126, Springer-Verlag, Berlin Heidelberg (1980), 178-199.

[Ra84] J.-P. Ramis, Théorèmes d'indices Gevrey pour les équations différentielles ordinaires, Mem. Am. Math. Soc. 296 (1984). | Zbl

[Ra93] J.-P. Ramis, Séries divergentes et théories asymptotiques, Panoramas et synthèses 1, Soc. Math. de France (1993). | MR | Zbl

[Ro62] C. Roumieu, Ultradistributions définies sur R n et sur certaines classes de variétés différentiables, J. Analyse Math. 10 (1962-1963), 153-192. | MR | Zbl

[RS96] J.-P. Ramis and R. Schäfke, Gevrey separation of slow and fast variables, Nonlinearity 9 (1996), 353-384. | MR | Zbl

[Sa92] D. Sauzin, Caractère Gevrey des solutions formelles d'un problème de moyennisation, C. R. Acad. Sci. Paris 315 (1992), Série I, 991-995. | Zbl

[Th96] V. Thilliez, Quelques propriétés de quasi-analyticité, Gazette des Mathématiciens 70 (1996), 49-68. | MR | Zbl

[Th97] V. Thilliez, Sur les fonctions composées ultradifférentiables, J. Math. Pures Appl. 76 (1997), 499-524. | MR | Zbl

[To90] J.-C. TOUGERON, An introduction to the theory of Gevrey expansions and to the Borel-Laplace transform with some applications, Cours à Rennes et Toronto (1989-90).

[Wa00] G. Wallet, La variété des équations surstables, Bull. Soc. math. France 128 (2000), 497-528. | Numdam | MR | Zbl